# SDR SWA010005

- Difficulty date: January 1, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 52,857 hours, 53,581 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD WEB CRACKED AT LBL 1, WL 189.  REPAIRED BULKHEAD WEB PER SRM.
